Advances in Pure Mathematics

Vol.4 No.6(2014), Paper ID 47281, 7 pages

DOI:10.4236/apm.2014.46037

 

Existence and Uniqueness of Positive Solution for Third-Order Three-Point Boundary Value Problems

 

Tongchun Hu, Yongping Sun

 

Department of Public Teaching, Hangzhou Polytechnic, Hangzhou, China
College of Electron and Information, Zhejiang University of Media and Communications, Hangzhou, China

 

Copyright © 2014 Tongchun Hu, Yongping Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Hu, T. and Sun, Y. (2014) Existence and Uniqueness of Positive Solution for Third-Order Three-Point Boundary Value Problems. Advances in Pure Mathematics, 4, 282-288. doi: 10.4236/apm.2014.46037.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.